MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE®, CLAMP, ROTATING L; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE®, CLAMP, ROTATING L; STOPCOCK, I.V. SET
Catalog Number SC9036
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.A device history review (dhr) lot# review could not be conducted because no lot number(s) was/were identified.
 
Event or Problem Description
It was reported that, on an unknown date, a 7" (18 cm) appx 0.31 ml, smallbore ext set w/remv microclave®, clamp, rotating luer generated a leak during patient use.The reporter stated that the item was leaking with a radioactive product that was used for chemotherapy or a chemotherapy drug within the last three weeks.The event happened during infusion.The sample was available for evaluation.There was patient involvement and no adverse event.

Brand Name
7" (18 CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE®, CLAMP, ROTATING L
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21543115
Report Number9617594-2025-00415
Device Sequence Number20596893
Product Code FMG
UDI-Device Identifier00887709040533
UDI-Public(01)00887709040533(17)290801(10)14120481
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSC9036
Device Lot Number14120481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMO, UNK MFR
Patient SexUnknown